1 tablet contains: Ibuprofen (Ibuprofen) 200 mg, pseudoephedrine hydrochloride 30 mg
The product is used to temporarily relieve the symptoms of a cold and the flu, such as:
- Obstruction of the nose and paranasal sinuses.
- oint and muscle pains.
This medicinal product is contraindicated in patients with known hypersensitivity to Ibuprofen or pseudoephedrine, or any of the excipients of the medicinal product; in people who have a history of allergy symptoms as rhinitis, urticaria or asthma after taking acetylsalicylic acid or other non-steroidal anti-inflammatory drugs (NSAIDs); in patients with active peptic and (or) duodenal ulcer or a history of such diseases; with perforation or bleeding, including those occurring after use of NSAIDs; with bleeding diathesis; with severe hepatic impairment; with severe renal failure or severe heart failure; during pregnancy and breast feeding; in patients taking other non-steroidal anti-inflammatory drugs including COX-2 inhibitors (increased risk of side effects); in people with severe cardiovascular disorder, tachycardia, hypertension angina pectoris; in people who developed urinary retention, with hyperthyroidism, with narrow-angle glaucoma; in patients with hemorrhagic stroke history or presence of risk factors that may increase the risk of hemorrhagic stroke, for example as a result of taking medication tapering blood vessels or other decongestants used orally or nasally.